MAUDE Adverse Event Report: BIOMET MICROFIXATION HTR-PMI BUCKLEY RIGHT FRONTAL SPHENOID PARIETAL TEMPORAL IMPLANT; CUSTOM MADE DEVICE

BIOMET MICROFIXATION HTR-PMI BUCKLEY RIGHT FRONTAL SPHENOID PARIETAL TEMPORAL IMPLANT; CUSTOM MADE DEVICE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.It is unknown at this time if the device will be returned for evaluation.The product remains implanted in the patient, but a revision may occur at a later unspecified date at which time the device may be returned for testing.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: (b)(6).
 
Event or Problem Description
It was reported the patient had a protrusion in the frontal cranial area following implantation of a custom cranial implant.It is planned that the custom cranial implant will be removed and replaced with a newly designed custom cranial implant.No additional patient consequences were reported.
 
Event or Problem Description
This follow-up report is being submitted to relay additional and corrected information.It was initially reported that a revision would take place to remove and replace the existing implant, but at this time the device remains implanted and no revision is planned.

Brand Name
HTR-PMI BUCKLEY RIGHT FRONTAL SPHENOID PARIETAL TEMPORAL IMPLANT
Common Device Name
CUSTOM MADE DEVICE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9689596
Report Number0001032347-2020-00098
Device Sequence Number1877072
Product Code FWP
UDI-Device Identifier00841036251161
UDI-Public00841036251161
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K924935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Model NumberN/A
Device Catalogue NumberPM620870
Device Lot Number838560
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR